# SDR DALA2015091605685

- Difficulty date: September 15, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 52,258 hours, 23,566 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK, +Y1292, FRAME 47 TO 64 CORRODED OUT LIMITS IAW AMDS.  REPLACED THE SEAT TRACK IAW SRM 51-42-11 AND DWG D53472030 AND D53472831.
